# SDR RAIA990504

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3425 · Integrated Flight System
- Part: Nut
- Part number: MS210423
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

FLT 7061 - STL - 30 DEGREE SPLIT BETWEEN HSI'S.  MAINTENANCE REPLACED MAGNETIC NUT ON RIGHT WING TIP.  (M)
